Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The optimum addition of points to quadrature formulae

Author: T. N. L. Patterson
Journal: Math. Comp. 22 (1968), 847-856
Erratum: Math. Comp. 23 (1969), 892.
MathSciNet review: 0242370
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Methods are developed for the addition of points in an optimum manner to the Gauss, Lobatto and general quadrature formulae. A new set of $ n$-point formulae are derived of degree $ (3n - 1)/2$.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(68)99866-9
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia